# SDR DALA2023101008330

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 50036
- Aircraft time: 10,559 hours, 4,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND 1L/2L EMERGENCY EXIT MARKER INOP. FOUND CONNECTERS IMPROPERLY SEATED. CLEANED AND RECONNECTED PER A220 ESPP 20-1. CLOSED CEILING PANELS PER A220 AMP 25-29. OPS CHK OF EMERGENCY LIGHTS C/W. NO DEFECTS NOTED. (LP# 4597762)
